dblp.uni-trier.dewww.uni-trier.de

Jorge L. Ramírez Alfonsín Vis

List of publications from the DBLP Bibliography Server - FAQ
Coauthor Index - Ask others: ACM DL/Guide - CiteSeerX - CSB - MetaPress - Google - Bing - Yahoo

*2008
17EEJorge L. Ramírez Alfonsín: Gaps in semigroups. Discrete Mathematics 308(18): 4177-4184 (2008)
16EEPatrice Ossona de Mendez, Michel Pocchiola, Dominique Poulalhon, Jorge L. Ramírez Alfonsín, Gilles Schaeffer: Preface. Electronic Notes in Discrete Mathematics 31: 1-4 (2008)
2005
15EEJorge L. Ramírez Alfonsín: Knots and links in spatial graphs: A survey. Discrete Mathematics 302(1-3): 225-242 (2005)
2002
14EEJorge L. Ramírez Alfonsín, David Romero: Embeddability of the combinohedron. Discrete Mathematics 254(1-3): 473-483 (2002)
13EEDavid Forge, Jorge L. Ramírez Alfonsín, H. Yeun: Disconnected coverings for oriented matroids via simultaneous mutations. Discrete Mathematics 258(1-3): 353-359 (2002)
2001
12EEDavid Forge, Jorge L. Ramírez Alfonsín: On reconstructing arrangements from their sets of simplices. Discrete Mathematics 226(1-3): 175-190 (2001)
11EEDavid Forge, Jorge L. Ramírez Alfonsín: On Counting the k-face Cells of Cyclic Arrangements. Eur. J. Comb. 22(3): 307-312 (2001)
10EEJorge L. Ramírez Alfonsín: Lawrence Oriented Matroids and a Problem of McMullen on Projective Equivalences of Polytopes. Eur. J. Comb. 22(5): 723-731 (2001)
1999
9 Jorge L. Ramírez Alfonsín: Gracefulness of Replicated Paths and Cycles. Ars Comb. 53: (1999)
8EEJorge L. Ramírez Alfonsín: Spatial Graphs and Oriented Matroids: the Trefoil. Discrete & Computational Geometry 22(1): 149-158 (1999)
7EEJorge L. Ramírez Alfonsín: Cyclic Arrangements and Roudneff's Conjecture in the Space. Inf. Process. Lett. 71(5-6): 179-182 (1999)
1998
6EEDavid Forge, Jorge L. Ramírez Alfonsín: Straight Line Arrangements in the Real Projective Plane. Discrete & Computational Geometry 20(2): 155-161 (1998)
5EEJorge L. Ramírez Alfonsín: On Variations of the Subset Sum Problem. Discrete Applied Mathematics 81(1-3): 1-7 (1998)
4EEDavid Forge, Jorge L. Ramírez Alfonsín: Connected coverings and an application to oriented matroids. Discrete Mathematics 187(1-3): 109-121 (1998)
3EEJorge L. Ramírez Alfonsín: A Special Arrangement with Minimal Number of Triangles. Inf. Process. Lett. 67(6): 273-276 (1998)
1997
2EEJorge L. Ramírez Alfonsín: The spread of Kn. Discrete Mathematics 175(1-3): 221-229 (1997)
1996
1 Jorge L. Ramírez Alfonsín: Complexity of the Frobenius Problem. Combinatorica 16(1): 143-147 (1996)

Coauthor Index

1David Forge [4] [6] [11] [12] [13]
2Patrice Ossona de Mendez [16]
3Michel Pocchiola [16]
4Dominique Poulalhon [16]
5David Romero [14]
6Gilles Schaeffer [16]
7H. Yeun [13]

Colors in the list of coauthors

Copyright © Tue Nov 3 08:52:44 2009 by Michael Ley (ley@uni-trier.de)